# SDR VNAA20241103016

- Difficulty date: September 28, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (6EA).    LH SIDE SEAT RAIL BTW FS744 TO FS761 WAS FOUND OUT OF LIMITS AND LH SIDE SEAT RAIL BTW FS762.85 TO FS 969.00 (5EA) WERE EVALUATED ARE WITHIN LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND LH SIDE SEAT RAIL BTW FS744 TO FS761 WAS REPLACED PER CRJ900 AMM 53-00-49 CONFIG.A12.
